# SDR AU960305

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: 3008787
- Condition: Stiff
- Location: Power Control Sy
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT CONTROL ROD CONNECTOR ROD END STIFF
